RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2005, Volume 69, Issue 6, Pages 131–138 (Mi izv669)  

This article is cited in 7 scientific papers (total in 7 papers)

Uniformization of strictly pseudoconvex domains. II

S. Yu. Nemirovskia, R. G. Shafikovb

a Steklov Mathematical Institute, Russian Academy of Sciences
b University of Western Ontario, Department of Mathematics

Abstract: It is shown that if two strictly pseudoconvex Stein domains with real-analytic boundaries have biholomorphic universal coverings, then their boundaries are locally biholomorphically equivalent.

DOI: https://doi.org/10.4213/im669

Full text: PDF file (881 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2005, 69:6, 1203–1210

Bibliographic databases:

Document Type: Article
UDC: 517.55
MSC: 32D15, 32E35
Received: 10.03.2005

Citation: S. Yu. Nemirovski, R. G. Shafikov, “Uniformization of strictly pseudoconvex domains. II”, Izv. RAN. Ser. Mat., 69:6 (2005), 131–138; Izv. Math., 69:6 (2005), 1203–1210

Citation in format AMSBIB
\Bibitem{NemSha05}
\by S.~Yu.~Nemirovski, R.~G.~Shafikov
\paper Uniformization of strictly pseudoconvex domains.~II
\jour Izv. RAN. Ser. Mat.
\yr 2005
\vol 69
\issue 6
\pages 131--138
\mathnet{http://mi.mathnet.ru/izv669}
\crossref{https://doi.org/10.4213/im669}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2190091}
\zmath{https://zbmath.org/?q=an:1106.32011}
\elib{http://elibrary.ru/item.asp?id=9195236}
\transl
\jour Izv. Math.
\yr 2005
\vol 69
\issue 6
\pages 1203--1210
\crossref{https://doi.org/10.1070/IM2005v069n06ABEH002296}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000235812000007}
\elib{http://elibrary.ru/item.asp?id=18238438}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645451651}


Linking options:
  • http://mi.mathnet.ru/eng/izv669
  • https://doi.org/10.4213/im669
  • http://mi.mathnet.ru/eng/izv/v69/i6/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. S. Yu. Nemirovski, R. G. Shafikov, “Uniformization of strictly pseudoconvex domains. I”, Izv. Math., 69:6 (2005), 1189–1202  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. S. Yu. Nemirovski, R. G. Shafikov, “Conjectures of Cheng and Ramadanov”, Russian Math. Surveys, 61:4 (2006), 780–782  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. Jae-Cheon Joo, Aeryeong Seo, “HIGHER ORDER ASYMPTOTIC BEHAVIOR OF CERTAIN KÄHLER METRICS AND UNIFORMIZATION FOR STRONGLY PSEUDOCONVEX DOMAINS”, Journal of the Korean Mathematical Society, 52:1 (2015), 113  crossref  mathscinet  zmath  scopus
    4. Zhang L., “On Curvature Estimates of Bounded Domains”, Complex Analysis and Geometry, Springer Proceedings in Mathematics & Statistics, Springer Proceedings in Mathematics & Statistics, 144, ed. Bracci F. Byun J. Gaussier H. Hirachi K. Kim K. Shcherbina N., Springer, 2015, 353–367  crossref  mathscinet  zmath  isi  scopus
    5. S. Pinchuk, R. Shafikov, A. Sukhov, “Some Aspects of Holomorphic Mappings: A Survey”, Proc. Steklov Inst. Math., 298 (2017), 212–247  mathnet  crossref  crossref  isi  elib
    6. Zhang L., “Intrinsic Derivative, Curvature Estimates and Squeezing Function”, Sci. China-Math., 60:6, SI (2017), 1149–1162  crossref  mathscinet  zmath  isi  scopus
    7. Nemirovski S., Shafikov R.G., “Uniformization and Steinness”, Can. Math. Bul.-Bul. Can. Math., 61:3 (2018), 637–639  crossref  mathscinet  zmath  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:297
    Full text:81
    References:49
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019